# SDR AALA20130731017

- Difficulty date: July 31, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 67,961 hours, 35,316 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 947F9453
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW    CREW REPORTED RT ENGINE GENERATOR OFF LIGHT ILLUMINATED.  EMERGENCY DECLARED, FLIGHT RETURNED DFW, LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT ENGINE GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
